RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 3, Pages 342–350 (Mi mz5163)  

On Independent and Stationary Subsystems of the Walsh System and Periodic Multiplicative Systems

V. F. Gaposhkin

Moscow State University of Railway Communications

Abstract: We show that the independence and stationarity properties in the narrow sense are equivalent for subsystems of the Walsh system. We consider several analogs of this result and some distinctions for subsystems of periodic multiplicative systems.

Keywords: Walsh system, periodic multiplicative system, weak multiplicativity, stationarity, boundary subsystem, Rademacher system

DOI: https://doi.org/10.4213/mzm5163

Full text: PDF file (438 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:3, 340–347

Bibliographic databases:

UDC: 517.518.83
Received: 26.06.2008

Citation: V. F. Gaposhkin, “On Independent and Stationary Subsystems of the Walsh System and Periodic Multiplicative Systems”, Mat. Zametki, 85:3 (2009), 342–350; Math. Notes, 85:3 (2009), 340–347

Citation in format AMSBIB
\Bibitem{Gap09}
\by V.~F.~Gaposhkin
\paper On Independent and Stationary Subsystems of the Walsh System and Periodic Multiplicative Systems
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 3
\pages 342--350
\mathnet{http://mi.mathnet.ru/mz5163}
\crossref{https://doi.org/10.4213/mzm5163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548042}
\zmath{https://zbmath.org/?q=an:1181.42026}
\elib{http://elibrary.ru/item.asp?id=15301160}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 3
\pages 340--347
\crossref{https://doi.org/10.1134/S0001434609030043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266561100004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69949175999}


Linking options:
  • http://mi.mathnet.ru/eng/mz5163
  • https://doi.org/10.4213/mzm5163
  • http://mi.mathnet.ru/eng/mz/v85/i3/p342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:67
    References:27
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019